MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Model Number 4P54-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: no specific patient information was provided.
 
Event or Problem Description
The customer obtained a false positive architect hbsag qualitative confirmatory result.Sample id (b)(6) generated repeat reactive hbsag results of 16.82 s/co with a similar retest and confirmed reactive with the hbsag confirmatory assay.A new specimen (s2676581) was collected two weeks later and generated repeat reactive hbsag results 16.27 s/co with a similar retest result and not confirmed when tested with the hbsag confirmatory assay.The sample was also sent to an alternate labe and generated a non-reactive result.A third sample (t4178124) generated non-reactive results on confirmation.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of trending reports did not identify any related trends for the architect hbsag qualitative confirmatory assay.Normal complaint activity was identified for reagent lot 08014fn00.Testing of panels which mimic patient samples was performed using a retained kit of lot 08014fn00.All specifications were met indicating that the lot is performing acceptably.Manufacturing documentation for the reagent lot was reviewed and did not identify any issues associated with the issue.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect hbsag qualitative confirmatory assay was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key9722645
Report Number3008344661-2020-00016
Device Sequence Number18914551
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2020
Device Model Number4P54-25
Device Catalogue Number04P54-25
Device Lot Number08014FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02,; ARCHITECT I2000SR, LIST 03M74-02,; SERIAL (B)(6) ; SERIAL (B)(6)